# SDR ZZDA2008119

- Difficulty date: June 11, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL AT ROTATION, FELT RIGHT SIDE SHIMMY.  AFTER LIFT OFF, GOT A RIGHT GEAR UNSAFE INDICATION RED LIGHT ON COCKPIT AND CONFIG SYNOPTIC ALONG WITH PSEU FAIL ALERT.  RIGHT ENGINE N1 VIBRATION ALERT AT 5.0.  DECLARED EMERGENCY AND AIR RETURNED TO TPA.  FOUND NR 3 TIRE BLOWN.  REMOVED AND REPLACED NR 3 AND 4 TIRES.  BOROSCOPED NR 2 ENGINE AND PERFORMED ENGINE RUN.  NO DEFECTS FOUND.  ALL INDICATIONS NORMAL.  REMOVED AND REPLACED RIGHT MLG DOWN AND LOCK SENSORS AND CONDUITS.  PERFORMED GEAR SWINGS.  ALL FUNCTIONS CHECK GOOD.  REF NRWC'S N072076 AND N066367 FOR ALL WORK PERFORMED AND SIGNATURES.
